Alert archive / Florida / Tornado Warnings in 2024
Tornado Warning 53, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Aug 4, 2024, 7:35 PM EDT for Union County, Florida. It was in force for 10 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2024, 7:35 PM EDT (23:35 UTC)
- Expired
- Aug 4, 2024, 7:45 PM EDT
- In force
- 10 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Union County, FL
The radar
The Jacksonville radar (KJAX), 96 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 7:40 PM EDT | TORNADO | 5 Wnw Dukes, FL | Multiple public reports of a tornado on the ground northwest of Worthington Springs. Time estimated via reports and radar. |
| Aug 4, 7:43 PM EDT | TORNADO | 6 Nne Oleno State Park, FL | Delayed report. Time estimated by radar. The emergency manger in Union County reported that two homes along SW 85th Path sustained minor damage. This damage was has not been surveyed by the NWS at this time. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 4, 10:57 AM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2267 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
707
WFUS52 KJAX 042335
TORJAX
FLC125-042345-
/O.NEW.KJAX.TO.W.0053.240804T2335Z-240804T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
735 PM EDT Sun Aug 4 2024
The National Weather Service in Jacksonville has issued a
* Tornado Warning for...
Southwestern Union County in northern Florida...
* Until 745 PM EDT.
* At 735 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Worthington Springs, or over Worthington Spring,
moving northwest at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Upland Pines around 740 PM EDT.
Other locations impacted by this tornadic thunderstorm include Dukes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3001 8257 3003 8253 3006 8253 3008 8252
2996 8240 2993 8244 2993 8247 2994 8249
2995 8253 2996 8254 2996 8255 2997 8257
2999 8258
TIME...MOT...LOC 2335Z 123DEG 27KT 2996 8246
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
NELSONWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Aug 4, 7:24 PM EDT, 11 minutes earlier.
Area forecast discussion, Aug 4, 7:24 PM EDT, 11 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
724 PM EDT Sun Aug 4 2024
...New AVIATION...
.NEAR TERM...
(Now through Monday)
Issued at 526 PM EDT Sun Aug 4 2024
For the latest NE FL and SE GA Daily Key Messages please visit:
https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf
Tropical Storm Debby is moving north along the eastern Gulf of
Mexico towards the NE Gulf coast and is forecast to make landfall
Monday morning in the FL Big bend as a Hurricane. Rain showers
and embedded T'storms are lifting north from central FL into
NE FL areas into the I-10 corridor at this hour with earlier
wind gusts up to 53 mph having been observed at Gainesville
Regional Airport this afternoon. Expect these heavy rain bands
and embedded T'storms to contain a continued threat for wind
gusts 35-50 mph as well as isolated tornadoes. A tornado watch
is in effect for all of NE FL and also echols county in SE GA
through 8PM, which may be extended into SE GA later this evening.
Tropical moisture will create very heavy rainfall rates with bands
overnight into Monday with very breezy conditions 15-25 mph with
gusts to 30 mph. However, hurricane conditions are possible as
a hurricane warning is now in effect for portions of the Suwannee
valley near I-10 now through early Tuesday as the center of what
is forecast to become Hurricane Debby moves northeast after
landfall to just west of the Suwannee river into southern GA by
sunset Monday and hurricane conditions are possible west of I-75
over this limited area. Tropical Storm Warnings are in effect west
of highway 301 late tonight through early Tuesday with sustained
winds 10-20 mph increasing 20-30 mph with gusts to 40 mph. Our
temperatures will cool from their highs that reached the upper 80s
into the 70s now through sunset as clouds and rain coverage
increases. Lows will be in the mid 70s inland and the upper 70s
to near 80 along the coast.
&&
.SHORT TERM...
(Monday Night through Tuesday night)
Issued at 526 PM EDT Sun Aug 4 2024
The current National Hurricane Forecast has Tropical Storm Debby
developing into a hurricane by this evening, then making landfall
into Apalachee Bay Monday morning and moving northeast from north
west of the Suwannee river into southern GA by Monday evening
and winds will gradually lesson from by Tuesday morning to 15-20
mph and gusts to 30 mph. The system is then forecast to shift east
northeastward Tuesday towards Savannah before slowly moving along
the SC coast Tuesday night into Wednesday. Tropical moisture and
strong vorticity/convergence around the system will supply very
heavy tropical downpours leading to rainfall amounts of 6-12 inches
over most of NE FL and life threatening flooding rainfall amounts
of 10-15 inches with isolated amounts of 20 inches possible over
the Suwannee Valley of NE FL and all of SE GA. Slightly lesser
amounts of 4-8 inches expected from the St Johns river to the
coast south of the Jax beaches to Flagler Beach. These rainfall
totals will bring flooding impacts to urban, low-lying, and poor
drainage areas as well as near rivers and streams (see hydrology
section for more information). Continue to monitor the latest
forecast from the National Hurricane Center and subsequent
forecasts for the latest information.
Highs Tuesday will be below normal in the lower to mid 80s over
SE GA and mid to upper 80s over NE FL.
&&
.LONG TERM...
(Wednesday through next Sunday)
Issued at 526 PM EDT Sun Aug 4 2024
The remnants of Tropical System Debby may still be just northeast
of our area as it shifts slowly away along the SC coast Wednesday.
However, if Debby stalls this midweek another 4 to 8 inches of
rain is possible with locally high amounts, however the official
National Hurricane Center forecast will take the system slowly
away to the northeast towards eastern NC through Friday. At the
end of the week and Saturday, as the tropical system moves out of
the area, the return of typical afternoon sea-breeze convection
will return with scattered to numerous showers and T'storms
possible with the stronger Gulf coast sea-breeze pinning the
Atlantic sea-breeze along the coast. Daytime temperatures will
be a bit below normal Wednesday with highs in the mid to upper
80s as clouds and the circulation from the remnants of Debby stay
near the region, then warm to near normal levels Thursday to the
upper 80s to low 90s and then a bit above average Friday into
Saturday over the area in the low to mid 90s.
&&
.AVIATION...
(00Z TAFS)
Issued at 717 PM EDT Sun Aug 4 2024
Tropical Storm Debby will continue moving through the eastern
Gulf of Mexico tonight and is expected to strengthen to Hurricane
levels prior to making landfall and will move inland on Monday.
Showers and thunderstorms will continue through the period with
sustained winds ranging between the east and south with speeds
20-25 knots with gusts of 40 knots or greater through the forecast
period.
&&
.MARINE...
Issued at 526 PM EDT Sun Aug 4 2024
Tropical Storm Debby will move north across the eastern Gulf of
Mexico through tonight, and near landfall as a hurricane in the
Big Bend of Florida early Monday. Increasing winds and seas are
expected this evening into Monday. Squalls will continue to
increase over the coastal waters this evening and become
widespread Monday. Small craft conditions expected over the
Northeast Florida waters south of St Augustine while tropical
storm conditions expected over the waters north of St Augustine
into the Georgia waters as Debby tracks just northwest of the
waters through Tuesday. Elevated winds and seas may persist through
Wednesday and Thursday as the remnants of the system slowly moves
along the southeast coast. Stay tuned throughout today for
further updates.
Rip Currents: A high risk of rip currents is in effect today
through Monday evening for both Northeast Florida and Southeast
Georgia and likely into at least Tuesday given the latest tropical
system forecast track.
&&
.HYDROLOGY...
Issued at 526 PM EDT Sun Aug 4 2024
The Weather Prediction Center has a Moderate risk of rainfall for
inland Northeast Florida on Today/Tonight. However, a high risk of
excessive rainfall has been placed by WPC over SE GA and the Suwannee
Valley of NE FL Monday with a shift of the high risk on Tuesday to
NE portions of SE GA along and along/north of US341 into Brunswick.
This system will bring life threatening rainfall totals of 10-15
inches with isolated higher totals up to 20 inches from the Suwannee
Valley northeast into SE GA through late Tuesday and flash and urban
flooding impacts are likely. A flood watch is in effect for these
areas highlighted through Tuesday evening. Moderate to Major river
flooding is expected at most sites along our area basins as a
result of this system through this week.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 75 81 73 83 / 60 100 100 90
SSI 79 85 77 86 / 90 100 100 90
JAX 77 84 76 87 / 90 100 90 90
SGJ 77 86 76 88 / 90 90 80 90
GNV 75 81 75 85 / 90 100 80 80
OCF 76 83 77 86 / 90 90 80 90
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Tropical Storm Warning for FLZ023-024-030-031-035-120-124-125-
136-140-225-236-240-322-325-340-422-425-522.
Flood Watch through Tuesday evening for FLZ021-023-024-030-031-
035-120-124-125-136-220-225-232-236-237-240-322-325-340-422-
425-522.
Hurricane Warning for FLZ021-220.
High Rip Current Risk through Monday evening for FLZ124-125-133-
138.
GA...Tropical Storm Warning for GAZ132>136-149-151>154-162-163-165-
166-250-264-350-364.
Flood Watch through Tuesday evening for GAZ132>136-149-151>154-
162-163-165-166-250-264-350-364.
High Rip Current Risk through Monday evening for GAZ154-166.
Storm Surge Warning for GAZ154-166.
AM...Tropical Storm Warning for AMZ450-452-470-472.
Small Craft Advisory until 5 AM EDT Thursday for AMZ454-474.
&&In the hours before
Special weather statement, Aug 4, 6:19 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
619 PM EDT Sun Aug 4 2024
FLZ136-237-042245-
Eastern Alachua FL-Western Putnam FL-
619 PM EDT Sun Aug 4 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ALACHUA AND WEST
CENTRAL PUTNAM COUNTIES THROUGH 645 PM EDT...
At 619 PM EDT, Doppler radar was tracking a strong thunderstorm near
Orange Springs, or near Interlachen, moving northwest at 35 mph.
HAZARD...Wind gusts of 45 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Gainesville, Interlachen, Melrose, Hawthorne, Melrose Landing, Orange
Heights, Gainesville Airport, Newnans Lake, Waldo, and Johnson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 800 PM EDT for northern and
northeastern Florida.
&&
LAT...LON 2973 8243 2985 8228 2985 8220 2984 8217
2974 8205 2972 8205 2972 8202 2961 8188
2950 8197
TIME...MOT...LOC 2219Z 133DEG 29KT 2957 8199
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
NELSONLocal storm report, Aug 4, 6:24 PM EDT, 1 hour 11 minutes before
Preliminary Local Storm Report
National Weather Service Jacksonville FL
624 PM EDT Sun Aug 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM Non-Tstm Wnd Gst Marineland 29.67N 81.21W
08/04/2024 M54 MPH Flagler FL Mesonet
Mesonet station 1423W Fswn Flagler County Em
Marineland.
&&
DRDSpecial weather statement, Aug 4, 6:32 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
632 PM EDT Sun Aug 4 2024
FLZ033-125-132-133-225-232-325-425-042315-
Eastern Clay FL-Coastal St. Johns FL-Western Clay FL-
Western Duval FL-South Central Duval FL-Trout River FL-
Coastal Duval FL-Inland St. Johns FL-
632 PM EDT Sun Aug 4 2024
...GUSTY SHOWERS WILL IMPACT NORTHERN ST. JOHNS...NORTHEASTERN CLAY
AND DUVAL COUNTIES THROUGH 715 PM EDT...
At 632 PM EDT, Doppler radar was tracking gusty showers over World
Golf Village, or 10 miles southeast of Fruit Cove, moving northwest
at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Jacksonville, Orange Park, Green Cove Springs, Unf, Mandarin, Fruit
Cove, Arlington, Ponte Vedra Beach, Jacksonville Beach, and Atlantic
Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 800 PM EDT for northeastern
Florida.
&&
LAT...LON 2997 8129 2985 8164 3030 8199 3049 8139
TIME...MOT...LOC 2232Z 142DEG 35KT 3000 8148
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
NELSONSpecial weather statement, Aug 4, 6:35 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Jacksonville FL
635 PM EDT Sun Aug 4 2024
FLZ023-024-120-322-GAZ134>136-151>153-162-163-165-250-264-350-364-
042315-
Eastern Hamilton FL-Inland Nassau FL-Baker FL-Northern Columbia FL-
Pierce GA-Northeastern Charlton GA-Bacon GA-Clinch GA-Brantley GA-
Wayne GA-Northern Ware GA-Inland Glynn GA-Appling GA-
Inland Camden GA-Western Charlton GA-Echols GA-Southern Ware GA-
635 PM EDT Sun Aug 4 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN COLUMBIA...
NORTHEASTERN HAMILTON...NORTHWESTERN NASSAU...NORTHWESTERN BAKER...
NORTHWESTERN CAMDEN...NORTHWESTERN GLYNN...PIERCE...SOUTHEASTERN
ECHOLS...BRANTLEY...EASTERN CLINCH...CHARLTON...WARE...SOUTHEASTERN
BACON...WAYNE AND SOUTHEASTERN APPLING COUNTIES THROUGH 715 PM EDT...
At 635 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Townsend to 9 miles east of Stephen Foster
State Park to near Taylor. Movement was northwest at 45 mph.
HAZARD...Wind gusts around 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Waycross, Jesup, Blackshear, Folkston, Nahunta, Patterson, Fargo,
Argyle, Stephen Foster State Park, and Gardi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 800 PM EDT for northern and
northeastern Florida...and southeastern Georgia.
&&
LAT...LON 3179 8199 3179 8196 3176 8194 3175 8191
3173 8191 3167 8185 3165 8181 3166 8181
3161 8177 3158 8170 3156 8170 3148 8162
3143 8161 3136 8153 3080 8198 3031 8217
3051 8285 3110 8267 3182 8205 3182 8202
TIME...MOT...LOC 2235Z 124DEG 41KT 3151 8159 3084 8218 3038 8233
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
NELSONSpecial weather statement, Aug 4, 6:42 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
642 PM EDT Sun Aug 4 2024
FLZ035-140-236-240-340-042330-
Western Alachua FL-Central Marion FL-Western Marion FL-Gilchrist FL-
Eastern Marion FL-
642 PM EDT Sun Aug 4 2024
...A STRONG THUNDERSTORM WILL IMPACT GILCHRIST...SOUTHWESTERN ALACHUA
AND CENTRAL MARION COUNTIES THROUGH 730 PM EDT...
At 642 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Williston, moving northwest at 40 mph.
HAZARD...Wind gusts around 40 mph and minor flooding due to heavy
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor flooding due to heavy rainfall is
possible.
Locations impacted include...
Ocala, Trenton, Bell, Archer, Anthony, Silver Springs Shores, Santos,
Ocala Airport, Newberry, and Belleview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 800 PM EDT for northern
Florida.
&&
LAT...LON 2926 8241 2948 8241 2948 8255 2954 8256
2953 8265 2956 8266 2956 8275 2958 8278
2959 8296 2962 8297 2964 8296 2970 8296
2970 8294 2971 8295 2990 8279 2916 8191
2903 8202
TIME...MOT...LOC 2242Z 138DEG 33KT 2932 8230
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
NELSONSpecial weather statement, Aug 4, 6:51 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
651 PM EDT Sun Aug 4 2024
FLZ030-031-035-136-236-422-522-042330-
Eastern Alachua FL-Southeastern Columbia FL-Western Alachua FL-
Union FL-Southwestern Columbia FL-Bradford FL-Gilchrist FL-
651 PM EDT Sun Aug 4 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN GILCHRIST...CENTRAL
BRADFORD...NORTHERN ALACHUA...WESTERN UNION AND SOUTHERN COLUMBIA
COUNTIES THROUGH 730 PM EDT...
At 651 PM EDT, Doppler radar was tracking a strong thunderstorm over
Orange Heights, or near Melrose, moving northwest at 25 mph.
HAZARD...Wind gusts around 40 mph and minor flooding due to heavy
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor flooding due to heavy rainfall is
possible.
Locations impacted include...
Lake Butler, Worthington Spring, Alachua, High Springs, Fort White,
Worthington Springs, Palestine Community, Groves, Providence, and
Upland Pines.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 800 PM EDT for northern
Florida.
&&
LAT...LON 2977 8206 2967 8215 2989 8280 3013 8245
TIME...MOT...LOC 2251Z 140DEG 22KT 2973 8215
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 10:22 PM EDT | River Flood Warning | JAX | Baker, Nassau | 14 days |
| Aug 3, 10:22 PM EDT | River Flood Warning | JAX | Alachua, Union | 11 days |
| Aug 3, 10:22 PM EDT | River Flood Warning | JAX | Columbia, Hamilton, Suwannee | 19 days |
| Aug 3, 10:22 PM EDT | River Flood Warning | JAX | Columbia, Gilchrist, Suwannee | 34 days |
| Aug 3, 10:22 PM EDT | River Flood Warning | JAX | Alachua, Columbia | 15 days |
| Aug 4, 12:00 AM EDT | Flood Watch | JAX | Alachua, Baker, Bradford, Clay, Columbia, Duval and 7 more | 68 hr |
| Aug 4, 2:51 AM EDT | Tropical Storm Warning | JAX | Alachua, Baker, Bradford, Clay, Columbia, Duval and 7 more | 3 days |
| Aug 4, 5:04 AM EDT | Small Craft Advisory | JAX | 24 hr | |
| Aug 4, 10:14 AM EDT | River Flood Warning | JAX | Clay | 68 hr |
| Aug 4, 10:15 AM EDT | River Flood Warning | JAX | Clay | 3 days |
| Aug 4, 11:14 AM EDT | Rip Current Statement | JAX | Duval, Flagler, Nassau | 63 hr |
| Aug 4, 12:49 PM EDT | Special Weather Statement | JAX | Putnam | 26 min |
| Aug 4, 12:53 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 52 min |
| Aug 4, 1:17 PM EDT | Special Weather Statement | JAX | Putnam | 28 min |
| Aug 4, 1:19 PM EDT | Special Weather Statement | JAX | Marion | 41 min |
| Aug 4, 1:54 PM EDT | Special Weather Statement | JAX | Putnam | 51 min |
| Aug 4, 1:57 PM EDT | Special Weather Statement | JAX | Alachua, Marion | 48 min |
| Aug 4, 2:14 PM EDT | Special Marine Warning | JAX | 61 min | |
| Aug 4, 2:17 PM EDT | Special Weather Statement | JAX | Alachua, Gilchrist | 28 min |
| Aug 4, 2:33 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Columbia, Gilchrist | 27 min |
| Aug 4, 2:50 PM EDT | Special Weather Statement | JAX | Clay | 40 min |
| Aug 4, 3:00 PM EDT | Special Weather Statement | JAX | Gilchrist, Suwannee | 45 min |
| Aug 4, 3:06 PM EDT | Special Marine Warning | JAX | 54 min | |
| Aug 4, 3:10 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Marion, Putnam | 20 min |
| Aug 4, 3:33 PM EDT | Special Weather Statement | JAX | Clay, Putnam | 42 min |
| Aug 4, 3:47 PM EDT | Special Weather Statement | JAX | Columbia, Suwannee, Union | 28 min |
| Aug 4, 4:00 PM EDT | Special Weather Statement | JAX | Bradford, Clay | 45 min |
| Aug 4, 4:03 PM EDT | Special Marine Warning | JAX | 57 min | |
| Aug 4, 4:17 PM EDT | Special Weather Statement | JAX | Columbia, Hamilton | 43 min |
| Aug 4, 4:22 PM EDT | Special Weather Statement | JAX | Baker | 53 min |
| Aug 4, 4:24 PM EDT | Tornado Warning | JAX | Baker | 13 min |
| Aug 4, 4:35 PM EDT | Special Marine Warning | JAX | 55 min | |
| Aug 4, 4:42 PM EDT | Special Weather Statement | JAX | Hamilton | 33 min |
| Aug 4, 4:45 PM EDT | Special Marine Warning | JAX | 60 min | |
| Aug 4, 4:55 PM EDT | Special Weather Statement | JAX | Marion | 50 min |
| Aug 4, 4:59 PM EDT | Hurricane Warning | JAX | Gilchrist, Hamilton, Suwannee | 18 hr |
| Aug 4, 5:13 PM EDT | Special Weather Statement | JAX | Duval | 32 min |
| Aug 4, 5:26 PM EDT | Special Marine Warning | JAX | 64 min | |
| Aug 4, 5:29 PM EDT | Special Weather Statement | JAX | Flagler | 46 min |
| Aug 4, 5:36 PM EDT | Special Weather Statement | JAX | Duval, Nassau | 24 min |
| Aug 4, 5:45 PM EDT | Special Marine Warning | JAX | 30 min | |
| Aug 4, 5:50 PM EDT | Special Weather Statement | JAX | Marion | 40 min |
| Aug 4, 6:04 PM EDT | Special Weather Statement | JAX | Saint Johns | 26 min |
| Aug 4, 6:07 PM EDT | Special Weather Statement | JAX | Baker | 23 min |
| Aug 4, 6:09 PM EDT | Special Marine Warning | JAX | 66 min | |
| Aug 4, 6:17 PM EDT | Special Marine Warning | JAX | 58 min | |
| Aug 4, 6:19 PM EDT | Special Weather Statement | JAX | Alachua | 26 min |
| Aug 4, 6:32 PM EDT | Special Weather Statement | JAX | Duval | 43 min |
| Aug 4, 6:37 PM EDT | Tornado Warning | JAX | Alachua | 12 min |
| Aug 4, 6:42 PM EDT | Special Weather Statement | JAX | Gilchrist, Marion | 48 min |
| Aug 4, 6:51 PM EDT | Special Weather Statement | JAX | Union | 39 min |
| Aug 4, 7:23 PM EDT | Tornado Warning | JAX | Alachua, Bradford, Union | 22 min |
| Aug 4, 7:45 PM EDT | Tornado Warning | JAX | Columbia, Union | 15 min |
| Aug 4, 7:59 PM EDT | Tornado Warning | JAX | Columbia | 16 min |
Nearby
Tornado Warnings in Florida, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.